Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hardy spaces and partial derivatives of conjugate harmonic functions
HTML articles powered by AMS MathViewer

by Anatoly Ryabogin and Dmitry Ryabogin PDF
Proc. Amer. Math. Soc. 135 (2007), 2461-2470 Request permission

Abstract:

In this paper we give necessary and sufficient conditions for a harmonic vector and all its partial derivatives to belong to $H^p(\mathbf {R}^{n+1}_+)$ for all $p>0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E25, 42B25
  • Retrieve articles in all journals with MSC (2000): 30E25, 42B25
Additional Information
  • Anatoly Ryabogin
  • Affiliation: Department of Mathematics, Ben Gurion University of the Negev, P.O.B. 653, Be’er Sheva 84105, Israel
  • Email: ryabs@math.ksu.edu
  • Dmitry Ryabogin
  • Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506-2602
  • Email: ryabs@math.ksu.edu
  • Received by editor(s): January 31, 2006
  • Published electronically: April 5, 2007
  • Communicated by: Mei-Chi Shaw
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2461-2470
  • MSC (2000): Primary 30E25; Secondary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-07-08940-X
  • MathSciNet review: 2302567